Try it
Dermatology · Drug reaction
Sample itemFever, eosinophilia, rash, and hepatitis after medication suggest what?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
D. DRESS
This item reviews Drug reaction; DRESS is the best answer because it directly matches the orthopedic or dermatologic finding described.
Option by option
A. Vitiligo
Vitiligo is unsupported by the key finding.
B. Tinea
Tinea is plausible but not the best answer.
C. Simple urticaria
Simple urticaria does not fit the stated presentation.
D. DRESS (correct)
Correct. DRESS fits the defining pattern.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.
More Dermatology questions
- Drug reactionMucosal erosions with painful target lesions suggest what?
- Drug reactionWhat causes fever, rash, and mucosal erosions after drug?
- Blistering disordersA patient has flaccid blisters that rupture easily and a positive Nikolsky sign. Which c…
- LeprosyIn which type of leprosy is the lepromin test strongly positive?